# SDR UALA2010081803040

- Difficulty date: August 17, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 69,237 hours, 21,882 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Reads Low
- Location: L4 Door Slide
- Component: Slide
- Component part number: D31042205U1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE 3L BOTTLE PRESS INDICATOR IN THE RED. SLIDE READS LOW. REPLACED SLIDE ASSY.
